# SDR UPS204032

- Difficulty date: August 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N908UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19114
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 7075T6
- Condition: Corrosion
- Location: Bs 804-860
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE FOUND CORROSION (CS53-224-05.00-01), ON FUEL CELL SKIN UPPER SURFACE BS 804 TO 860 LBL 47 TO 62 WL 203.  REPAIRED IAW UPS EO NR 727-57-1416.
